# SDR TWAA0101122

- Difficulty date: January 16, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON MEMBRANE LT SIDE WALL AREA STA 389 TO 408.  REPLACED MEMBRANE PER SPM 6-70-01.  INSTALLED HI-LOK PER SPM 51-30-05.  INSTALLED BOLTS PER SRM 51-30-01.  INSTALLED RIVETS PER SRM 51-30-02.  MEMBRANE FROM STA 389 TO 503 REPLACED.
